# SDR FDEA202502250275

- Difficulty date: February 25, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N277FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66246
- Aircraft time: 5,546 hours, 2,849 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T576110
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT - FLOOR BOARD PNEL 242LFF IS DELAMINATED FROM LH FWD   CORNER AND RH AFT CORNER. REPAIRED MAIN CARGO DECK FLOORBOARD AT STA. 930- STA 972, RBL 54.75" TO RBL 74.25"   (MPN:145T5876-110 / PNL# 242LFF) IN REF. TO B767 SRM 53-00-50-2R REPAIR 1 FIG.201 SHEET 1.   THIS IS A   MAJOR REPAIR.
